alphabetic list of serialssubject list of serialsserials search author indexsubject index
Library collection

Database : article
Search on : OUKHTITE, LAHCEN [Author]
References found : 1 [refine]
Displaying: 1 .. 1   in format [ISO 690]

page 1 of 1

   1 / 1
to print
 Bouchannafa, Karim, Mamouni, Abdellah and Oukhtite, Lahcen Structure of a quotient ring R/P and its relation with generalized derivations of R. Proyecciones (Antofagasta), June 2022, vol.41, no.3, p.623-642. ISSN 0716-0917
    · abstract in english    · text in english

page 1 of 1

Refine the search
  Database : article Advanced form   
Search for : Free form    Basic form

    Search in field  

Search engine: iAH powered by WWWISIS

BIREME/PAHO/WHO - Latin American and Caribbean Center on Health Sciences Information